No Cover Image

Journal article 337 views

A class of bicovariant differential calculi on hopf algebras / T. Brzeziński; S. Majid; Tomasz Brzezinski

Letters in Mathematical Physics, Volume: 26, Issue: 1, Pages: 67 - 78

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1007/BF00420519

Published in: Letters in Mathematical Physics
ISSN: 0377-9017 1573-0530
Published: 1992
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa39846
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2018-05-01T19:39:33Z
last_indexed 2018-05-01T19:39:33Z
id cronfa39846
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2018-05-01T15:18:38.0243939</datestamp><bib-version>v2</bib-version><id>39846</id><entry>2018-05-01</entry><title>A class of bicovariant differential calculi on hopf algebras</title><swanseaauthors><author><sid>30466d840b59627325596fbbb2c82754</sid><ORCID>0000-0001-6270-3439</ORCID><firstname>Tomasz</firstname><surname>Brzezinski</surname><name>Tomasz Brzezinski</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2018-05-01</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Letters in Mathematical Physics</journal><volume>26</volume><journalNumber>1</journalNumber><paginationStart>67</paginationStart><paginationEnd>78</paginationEnd><publisher/><placeOfPublication/><isbnPrint/><isbnElectronic/><issnPrint>0377-9017</issnPrint><issnElectronic>1573-0530</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>1992</publishedYear><publishedDate>1992-12-31</publishedDate><doi>10.1007/BF00420519</doi><url>http://www.scopus.com/inward/record.url?eid=2-s2.0-0010070262&amp;amp;partnerID=MN8TOARS</url><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2018-05-01T15:18:38.0243939</lastEdited><Created>2018-05-01T15:18:37.7747909</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>T.</firstname><surname>Brzezi&#x144;ski</surname><order>1</order></author><author><firstname>S.</firstname><surname>Majid</surname><order>2</order></author><author><firstname>Tomasz</firstname><surname>Brzezinski</surname><orcid>0000-0001-6270-3439</orcid><order>3</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2018-05-01T15:18:38.0243939 v2 39846 2018-05-01 A class of bicovariant differential calculi on hopf algebras 30466d840b59627325596fbbb2c82754 0000-0001-6270-3439 Tomasz Brzezinski Tomasz Brzezinski true false 2018-05-01 SMA Journal Article Letters in Mathematical Physics 26 1 67 78 0377-9017 1573-0530 31 12 1992 1992-12-31 10.1007/BF00420519 http://www.scopus.com/inward/record.url?eid=2-s2.0-0010070262&amp;partnerID=MN8TOARS COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2018-05-01T15:18:38.0243939 2018-05-01T15:18:37.7747909 College of Science Mathematics T. Brzeziński 1 S. Majid 2 Tomasz Brzezinski 0000-0001-6270-3439 3
title A class of bicovariant differential calculi on hopf algebras
spellingShingle A class of bicovariant differential calculi on hopf algebras
Tomasz, Brzezinski
title_short A class of bicovariant differential calculi on hopf algebras
title_full A class of bicovariant differential calculi on hopf algebras
title_fullStr A class of bicovariant differential calculi on hopf algebras
title_full_unstemmed A class of bicovariant differential calculi on hopf algebras
title_sort A class of bicovariant differential calculi on hopf algebras
author_id_str_mv 30466d840b59627325596fbbb2c82754
author_id_fullname_str_mv 30466d840b59627325596fbbb2c82754_***_Tomasz, Brzezinski
author Tomasz, Brzezinski
author2 T. Brzeziński
S. Majid
Tomasz Brzezinski
format Journal article
container_title Letters in Mathematical Physics
container_volume 26
container_issue 1
container_start_page 67
publishDate 1992
institution Swansea University
issn 0377-9017
1573-0530
doi_str_mv 10.1007/BF00420519
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
url http://www.scopus.com/inward/record.url?eid=2-s2.0-0010070262&amp;partnerID=MN8TOARS
document_store_str 0
active_str 0
published_date 1992-12-31T04:02:53Z
_version_ 1697708060415361024
score 10.789955